# SDR FDEA201108043098

- Difficulty date: August 4, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 707500100C
- Condition: Misrepaired
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT BS 1240 BETWEEN S25L AND 26L DOES NOT CONFORM CURRENT S/F CONFIGURATION ACCOMPLISHED EA F 5310-152610.  FUSELAGE EXISTING FRAME REPAIR REPLACEMENT AT BS 1240 AND S24L-S26L.  MAJOR REPAIR.
